Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/226315
Title: Точные D-оптимальные планы экспериментов для линии регрессии при квазилинейном изменении дисперсии наблюдений
Authors: Кирлица, В. П.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1998
Publisher: Минск : Універсітэцкае
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 1998. – № 1. – С. 68-69.
Abstract: The problem of construction robust D-optimal designs of experiments for linear regression is investigated.
URI: http://elib.bsu.by/handle/123456789/226315
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1998, №1 (январь)

Files in This Item:
File Description SizeFormat 
68-69.pdf908,64 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.